Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Blood clots in urine, tooth problem. Taking antibiotics. Possibility of medicinal side-effects, bladder infection, UTI?

Hi my son who is 29 y /o called me yesterday telling me he had noticed blood in urine all day yesterday 07/31/2012 and at 1am called back and he stated he was passing clots too. He stated he is in no pain, has no fever, he stated he was recently fighting a bad tooth and was on antibiotics for that. Because this really scared him I told him I would not think it life threatening but advised him to see his Dr. today. I looked online and realized there are hundreds of reasons for sudden onset of blood in urine. What I m wondering is if there was n infection in the tooth could that have affected him with a bladder infection or UTI , I am unsure and just wondering if it is related? Also could taking an antibiotic cause sudden onset of the bleeding? Thank you, wondering mom. Neena
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
First of all he should undergo urine test to confirm weather blood cells are there in urine? is there any presence of pus cells along with endotheial tissue.
The first possibility is of infection as he has dental infection may cause infection of urinary tract or kidney.
The second possibility is of any bladder or urethral polyp.
The last possibility is of a color changed of urine as some antibiotics excreated in urine may changed the color of urine.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor